... noticed it was stuck in side my vajana and i took it out and 30min-1hr i took a plan b pill. the next i day i had bad abdominal pain headache and nausea. does this mean the pill is working? when could be a day i can get my period ?
All your symptoms mean is side effects. There is no sign that it works. Not until its time for your period. You may get bleeding a few days after taking it and your period will probably be a week late. Any symptoms you notice between now and then are from the pills, they do not mean you're pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2015 • 1 answer
Posted 25 Feb 2015 • 2 answers
Posted 26 Apr 2015 • 1 answer
Posted 25 Sep 2015 • 0 answers
Posted 5 Nov 2015 • 1 answer